# SDR ASAA2025082661090

- Difficulty date: August 26, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750242
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGITUDINAL FLOOR SUPPORT ASSEMBLY B/N STA 727I & 767, S -25R & S -26R, HAS MULTIPLE CORROSION SPOTS. GROUNDED - YES. DAMAGE FOUND TO BE CORRODED THROUGH IN MULTIPLE LOCATIONS WITH 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS PER SRM 53-60-53-01-2. LOCATED AND DRILLED NEW TRANSITION PANEL AND REPAIR PARTS IAW SRM 51-40-05 SRM 53-00-53-2R-6 AND B DWG 146A7502. APPLIED PROTECTIVE TREATMENT TO TRANSITION PANEL AND REPAIR PARTS IAW SRM 51-20-01. INSTALLED TRANSITION FLOOR SUPPORT AND REPAIR PARTS AT STA 727I TO STA 767 S-25R AND S-26R IAW SRM 51-40-02, SRM 53-00-53-2R-6 AND B DWG 146A7502.
